Thunder's Place

The big penis and mens' sexual health source, increasing penis size around the world.

How can I get normal hard erections again. advice needed


Try this for now masturbate till you feel you are going to cum. Stop it there take a 10 sec break then go back to masturbating more. Make your session last like 30 mins. Do not cum during the sessions.

Try getting some Ginseng and Green tea, they’ll help you with the erections problems.

Changing your medicines would be beneficial though.

By the way, how long have you been on antidepressant?

I have decided whatever I do I will move forward in life

I guess for about 1.5 or 2 years nonstop and before that a year without .. And before that a few years with some breaks of 6 or 12 moths. When I look back before the problems I used to play with creams and pumps but not always and I did not really have any big problems then. And now I am getting these erection problems.. At this age while living in a good healthy condition.

Originally Posted by dabuzz
…I also use Fluoxetine hydrochloride (Prozac) antidepressant that could play parts, but I am using it for a long time even before I noticed the problems. I am just looking for a way to get that little sucker back up and running without the use of medical stuff. I really hope you can help me out a bit.

I used Prozac 10 years ago and began having some minor ED episodes after 1 year and a half of use , just when I stopped the medication. I remember I had still problems after 6 months I stopped it.

Then my doctor prescribed me Viagra. I used it for some time till the Prozac side effects vanished.

This combination of events ruined an important relationship.

Some antidepressant’ s half life are quite long. I believe the maximum being 10 days. But, then when it’s gone you have to fight off the withdrawal syndromes. It took me around 8 months.

I have decided whatever I do I will move forward in life

I just started jelqing and when the winter is over I will disscus stopping with the fluoxetine with my doctor.

About 13 yrs ago my family doctor prescribed Elavil for me to take.
Immediately after taking it, I literally felt like a zombie! My emotions felt numb, my feelings became numb, and my sexual arousal died!
After taking Elavil for about 1 month, a psychologist got me to switch from
Elavil to another medicine whose name I don’t remember, but my feelings were still numb. A few weeks later, I saw a psychiatrist, who prescribed 20mg Prozac and told me to stop taking the other medication. I took Prozac for 3 mos., and then the psychiatrist told me that I should increase my dose of Prozac to a few hundreds of mg. He also recommended that I take a few mg of another medicine. He recommended that I take these two medications for the rest of my life!!

In response to my psychiatrist, I told him I wanted to just continue with the 20mg of Prozac. Three months later, I told him that I wanted to slowly get off the Prozac. So, in about 3-6 months, I slowly got off taking Prozac completely.

Even though I was free from taking any medication, I still felt like a zombie for about 5 to 10 years. However , my feelings did return slowly over these past 13 years. Now, my sexual feelings are almost back to about 85%- 90% normal.

My advice is to get off Prozac. Just eat a healthy balanced diet, exercise regularly, avoid stress, get enough sleep, and do your PE regularly. This is just my opinion based on my own experience.

Thank you for sharing your experiences with us mate.

I have decided whatever I do I will move forward in life


All times are GMT. The time now is 05:58 PM.